# SDR CA110110009

- Difficulty date: January 10, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW610FA
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Display
- Part number: CDU3933AE05
- Condition: Inoperative
- Part time: 15,526 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

ON APPROACH, SMOKE STARTED FILLING THE FLIGHT DECK AND THE CREW DONNED THEIR SMOKE MASKS, NO EMERGENCY DECLARATION WAS MADE TO ATC.  THE LANDING WAS NORMAL WITHOUT FURTHER ISSUE AND THE AIRCRAFT CONTINUED ON TO THE GATE.  FLIGHT CREW NOTED THAT THE SMOKE APPEARED TO BE COMING FROM THE NR 1 ARCDU.  ENGINEERS REPLACED THE NR 1 ARCDU.
